A member asked:
i am experiencing insomnia for over 2 weeks after i had a flu shot. how long does this side effect last?
4 doctor answers
Dr. Gurmukh Singh answered
48 years experience Pathology
Not due to flu shot: Flu shot is not likely to be the cause of your insomnia.
Answered on Dec 23, 2012
Dr. Christopher Wilson answered
20 years experience Sleep Medicine
Not from the shot: This isn't a side effect from a vaccine unless you're stressed out from receiving it and think something bad will happen.
Answered on Nov 24, 2014
Insomnia: There is no direct correlation between the 2.
Answered on Apr 25, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!